# SDR 3EJA20250226001

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605253
- Aircraft time: 7,265 hours, 6,151 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Switch
- Part number: 92722323
- Part serial: 1352
- Condition: Failed
- Location: Acm Temp
- Part time: 454 hours, 295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ACM OVERHEAT, BLEED AIR OVERHEAT, WING OVERHEAT, FUMES IN COCKPIT.  INSPECTED ACM , NO DEFECTS NOTED. RUN APU AND OPS CHECK ENVIRONMENTAL SYS , ALL PARAMETERS NORMAL, ALL COCKPIT INDICATION NORMAL, TROUBLESHOT LT & RT ENGS PYLON RAM AIR ACTUATOR.  PERFORMED TAXIING & HIGH POWER RUNS & FOUND NORMAL HEATING ON BOT LT & RT AI SYS.  FOUND ANNUNCIATIONS FOR L & R O'HEAT TO BE NORMAL BUT WAS NOTED DURING (TO) DETENT THAT ACM O'HEAT LIGHT WAS ILLUMINATING .  DID NOT HAVE ANY RESISTANCE INCREASE WHEN APPLYING HEAT. FUNCTIONAL TEST OF ANNUNCIATION LIGHT ON COCKPIT ON HARNESS SIDE WERE NORMAL WHEN JUNPING PIN ( A ) & ( B ) "ON" PT007 & PT008 FOR L & R O'HEAT LIGHTS. FOR ACM O'HEAT WAS NOTED THAT THE O'HEAT SWITCH ( ST012 ) RESISTANCE WAS AT 8.3 OHMS WHEN IT SHOULD BE 5 OHMS ON PINS 1 & 2.. ALSO WHEN APPLING HEAT THERE WAS NO CHANGE IN RESISTANCE.  FUNCTIONAL CHECK OF ANNUNCIATION WAS NORMAL PIN (1 AND 2) WHEN JUMPED ON THE HARNESS SIDE ( PT038 ) ACM O'HEAT LIGHT WAS TURNING (ON).   R & R LT & RT BLEED O'HEAT SWITCHES & ACM TEMP SENSOR IAW 36-11-00, 25-52-00 . WM REF: 21-52-00.   R & R ACM OVER HEAT TEMP SWITCH ST012 FOLLOWED BY FUNCTIONAL TEST WITH NORMAL RESULTS DURING HIGH POWER RUN " NO" ACM O'HEAT NOTED DURING STEPS. WORK PERFORMED IAW MM REF: 36-11-00, 25-52-00 ,76-11-00. WM REF: 21-52-00.  R & R LT & RT BLEED AIR O'HEATS SWITCHES ( ST017 & ST014 )  PERFORMED OPS CHECKS WITH NORMAL RESULTS IAW MM 36-11-00, 25-52-00 ,76-11-00. WM REF: 21-52-00.ALL ACCESS CLOSED.
